# SDR 2001F00744

- Difficulty date: November 4, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N17534
- Make and model: Beech 1900D
- Aircraft serial: UE141
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 9122 - NAS/FLL - DURING FLIGHT, LANDING GEAR HANDLE LIGHT ILLUMINATED AND GEAR WARNING HORN SOUNDED.  REMOVED AND REPLACED RIGHT UPLOCK SWITCH.  OPS CHECK NORMAL.  (M)
